# SDR USAA050733

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - FLOORBEAM, 2.5 IN L X 2 IN W X .027 IN D, 2 IN L X 2 IN W X .016 IN D; CORROSION; LEVEL 1; TASK C53-252-03, STA1640, BL 0-LBL 60.  REPAIRED AS OUTLINED.  (K)
